J. Aust. Math. Soc.
76 (2004), 269-280
|
Nuclear and integral polynomials
|
Raffaella Cilia
Dipartimento di Matematica
Facoltà di Scienze
Università di Catania
Viale Andrea Doria 6
95100 Catania
Italy
cilia@dmi.unict.it
|
|
|
Joaquín M. Gutiérrez
Departamento de Matemática Aplicada
ETS de Ingenieros Industriales
Universidad Politécnica de Madrid
C. José Gutiérrez Abascal 2
28006 Madrid
Spain
jgutierrez@etsii.upm.es
|
|
|
Abstract
|
Let
be a Banach space whose dual
has the approximation property, and let
be an index. We show that
has the Radon-Nikodým property if and
only if every -homogeneous integral polynomial from
into any Banach space is nuclear. We also obtain
factorization and composition results for nuclear
polynomials.
|
Download the article in PDF format (size 107 Kb)
|
|
|